# SDR SWIA201439239

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 27,453 hours, 22,704 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO BOTTLE, TEST 2 INOPERATIVE.  NO MASTER WARNING, RED "SMOKE CARGO" EICAS ANNUNCIATION, OR CARGO SMOKE PUSH BUTTON LIGHTS ON FIRE EXTINGUISHER CONTROL PANEL.  SQUIB CHECKS GOOD.  R & R CARGO SMOKE DETECTOR 2 IAW AMM. CARGO SMOKE DETECTION SYSTEM, OPS CHECKS GOOD.
